MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number 106F-071-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
RIST
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine,ca
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine,ca
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50240422
Report Number2029214-2026-01567
Device Sequence Number10365214
Product Code QJP
UDI-Device Identifier00763000541200
UDI-Public(01)00763000541200(17)290125(10)29170-01
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106F-071-100
Device Catalogue Number106F-071-100
Device Lot Number29170-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight177 LB